Bounded Martin's Maximum, Weak ErdoS cardinals, and ψ

Asperó, David and Welch, Philip D. (2002) Bounded Martin's Maximum, Weak ErdoS cardinals, and ψ. Journal of Symbolic Logic, 67 (3). pp. 1141-1152. ISSN 0022-4812

Full text not available from this repository. (Request a copy)


We prove that a form of the Erdos property (consistent with V = L[H] and strictly weaker than the Weak Chang's Conjecture at ?), together with Bounded Martin's Maximum implies that Woodin's principle ? holds, and therefore 2 = ?. We also prove that ? implies that every function f: ? ? ? is bounded by some canonical function on a club and use this to produce a model of the Bounded Semiproper Forcing Axiom in which Bounded Martin's Maximum fails.

Item Type: Article
Uncontrolled Keywords: ψac,bounded martin's maximum,bounding by canonical functions,erdos cardinals
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: Pure Connector
Date Deposited: 01 Nov 2013 14:06
Last Modified: 24 Oct 2022 04:54
DOI: 10.2178/jsl/1190150154

Actions (login required)

View Item View Item